Riccati-type inequality and oscillation criteria for a half-linear PDE with damping
MetadataShow full metadata
Under suitable conditions on the coefficients of a partial differential equation, we prove a Riccati-type inequality. As an application of this result, we find oscillation criteria for second order damped half-linear partial differential equations. These criteria improve and complement earlier results on oscillation for partial differential equations. The main feature in our results is that the oscillation criteria are not radially symmetric and do not depend only on the mean value of the coefficients. We consider unbounded domains and state a special oscillation criterion for conic domains.
CitationMarik, R. (2004). Riccati-type inequality and oscillation criteria for a half-linear PDE with damping. Electronic Journal of Differential Equations, 2004(11), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.